# SDR M3XA20130726509

- Difficulty date: April 14, 2012
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N509MT
- Make and model: Bell 407
- Aircraft serial: 53281
- Aircraft time: 7,379 hours, 22,114 cycles
- Engine: Allsn 250C47B
- Engine time: 3,118 hours, 8,058 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898663
- Part serial: X589849
- Condition: Failed
- Location: Engine
- Part time: 1,098 hours, 2,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, T
- Precautionary procedure: E, A

## Discrepancy

EXPERIENCED A LT YAW AND LOUD HOWLING/GRINDING SOUND FROM TRANSMISSION.  NO CAUTION, ADVISORY, OR WARNING LIGHTS.  LOWERED COLLECTIVE TO UNLOAD TRANSMISSION AND TO KEEP AUTO AIRSPEED, LOUD HOWL PERSISTED.   LANDED.
